# SDR WTAA970176

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl System
- Part number: 9495948
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STS - RIGHT ENGINE TORQUE DROPPED 40 PERCENT ON TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED SRL PER MEL 76-1 AND TTL PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFFERALS BY ADJUSTING RIGHT TTL COMPUTER TRIGGER POINT.  OPERATIONAL CHECK SATISFACTORY.  (M)
